Pacific Journal of Mathematics

Simple separable graphs.

R. H. Johnson

Article information

Pacific J. Math., Volume 56, Number 1 (1975), 143-158.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 05C99: None of the above, but in this section


Johnson, R. H. Simple separable graphs. Pacific J. Math. 56 (1975), no. 1, 143--158.

Export citation


  • [1] Gary Chartrand and Mehdi Behzad, Introduction to the Theory of Graphs, Allyn and Bacon (1971).
  • [2] Fulkerson, Hoffman and McAndrew, Some Properties of Graphs with Multiple Edges, Canad. J. Math. 17 N-l. (1965), 166-177.
  • [3] S. L. Hakimi, On the Realizability of a Set of Integers as Degrees at the Vertices of a Graph, II Uniqueness, S/AM J. App. Math. (II) No. 1, (March 1963), 135-147.
  • [4] Frank Harary, Graph Theory, Addison Wesley (1969).
  • [5] R. H. Johnson, Graphical Sequences, Ph.D. Thesis, Virginia Polytechnic Institute and State University.
  • [6] J. K. Senior, Partitions and their Representative Groups, Amer. J. Math., 73 (1951), 663-689.